# SDR ASAA2016072617540

- Difficulty date: July 26, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 54,458 hours, 21,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008 FOUND LT AND RT OVERWING EMERGENCY EXIT SIGN LIGHT OUT.  ACFT GROUNDED.  R & R EMERGENCY LIGHT POWER SUPPLY, M1695.  OPS CHECK GOOD, REF WDM 33-51-13 AND AMM 33-51-06.
